# SDR ASAA2025080160117

- Difficulty date: August 1, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 727A TO 727B LBL 20. GROUNDED - YES. REMOVED CORROSION ON INTERCOSTAL STA 727A-727B AND FOUND TO BE OUT OF LIMITS I.A.W. B737-800 SRM 53-00-53-1A-2. REMOVED AND REPLACED INTERCOSTAL I.A.W. B737-800 SRM 51-40-02-0G-0W=1" O=.032" R=0.00" L=3" D=.082".
